# SDR AWXA200301595

- Difficulty date: December 6, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON STRINGER 16 LT AT LIGHT ASSEMBLY BS 500C.  MAINTENANCE TRIMMED OUT CRACK ON STRINGER 16 LT AT LIGHT ASSEMBLY BS 500C; FABRICATED A REPAIR CHANNEL AND RADIUS FILLER; INSTALLED REPAIR PART IAW AWA ER 03-5312-01094-DD1.
